# SDR DALA1108180603

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 80,995 hours, 41,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHTS AT 5D, 27D, AND 37D INOPERATIVE. MAINTENANCE         RE-LAMPED ROW 5 AND 27. 37D HAD THE WIRING REPAIRED.  OPERATIONAL CHECK WAS GOOD. (2011-D0137)
